Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on one-sided inverses


Author: N. Jacobson
Journal: Proc. Amer. Math. Soc. 1 (1950), 352-355
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036223-1
MathSciNet review: 0036223
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036223-1
Article copyright: © Copyright 1950 American Mathematical Society